# SDR USAA040367

- Difficulty date: July 13, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 4 Slat
- Part time: 53,829 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LOWER SKIN SURFACE CHAFED 2 INCH BY 1 INCH, NR 4 SLAT INBOARD TRAILING EDGE.  REMOVED CHAFED AREA, BONDED, SEALED EDGE AND REFINISHED PER BOEING SRM 51-70-10.  (M)
